# SDR DALA2024091809147

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 75,538 hours, 28,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6715, L1 EXT EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMPED L1 EXTERIOR EMERGENCY LIGHT PER B757 AMM 33-51. OPS CHECK GOOD. (LP 6189241)
